REAL

Dominating sets in random graphs

Túri, József (2022) Dominating sets in random graphs. MULTIDISZCIPLINÁRIS TUDOMÁNYOK: A MISKOLCI EGYETEM KÖZLEMÉNYE, 12 (4). pp. 43-50. ISSN 2062-9737

[img]
Preview
Text
1959_doi.pdf

Download (628kB) | Preview

Abstract

This work presents some random graphs with their dominating sets found by us. After giving an overview of the literature related to the topic and the route of scientific development leading to the definition of the random graphs, the logical process leading to the dominating sets of random graphs has been presented.

Item Type: Article
Uncontrolled Keywords: graph, random graph, dominating set
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 17 Apr 2023 08:41
Last Modified: 17 Apr 2023 08:41
URI: http://real.mtak.hu/id/eprint/163865

Actions (login required)

Edit Item Edit Item